# SDR SWAA2023052542475

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL PRESSURE DECK WEB AT STA 663+2; LBL 33; WL 202.5. APPROXIMATE LENGTH: 1.5'<[01] DAMAGE FOUND ON HORIZONTAL PRESSURE DECK WEB AT STA 663+2; LBL 33; WL 202.5 TO BE REPAIRED IN TTG8Q00KQ86N I.A.W SRM 53-40-51-2R-2 REPAIR 2;[02] VERIFIED CORRECTIVE ACTION 1. TASK IS COMPLETE.
